MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN; WOUND DRAIN
Catalog Number 072227
Medical Device Problem Codes Incorrect Measurement (1383); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer recently converted our blake drains to the bd 072227 and 072229 drains.Customer was receiving some complaints on the bd drains, primarily on the size of the trocar compared to the blake drains.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Our team conducted a review of the reported event, with the available information to ensure the ongoing safety and performance of the product.As this investigation has already been performed for a similar complaint, another investigation is not necessary.An investigation has been completed using all information currently available.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.Corrections made to tab(s) f and h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer recently converted our blake drains to the bd 072227 and 072229 drains.Customer was receiving some complaints on the bd drains, primarily on the size of the trocar compared to the blake drains.Per follow up information received via email on 27apr2026, it was reported that to clarify, this was not an issue with a specific lot.Our or said the trocar that comes in the 10fr and 15fr blake drains from bd is too small.They want a larger trocar similar to the blake branded drains.I am trying to see if bd offers a product that will meet their needs.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not completed due to a lack of information.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CHANNEL DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24719024
Report Number1018233-2026-02084
Device Sequence Number6012817
Product Code GBX
UDI-Device Identifier00801741049873
UDI-Public(01)00801741049873
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/21/2026
05/14/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/22/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown